MAUDE Adverse Event Report: GN HEARING A/S BELTONE; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S BELTONE; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number RLY2ITC-DW-MP
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer has not received the device yet.Investigation is still in progress; a final report will be submitted upon completion.
 
Event or Problem Description
18-apr-2023: it was reported: "unsure if the battery acid has caused any internal circuit damage".User didn't put aid on as noticed something was leaking.No harm to user was reported.
 
Event or Problem Description
18-apr-2023: it was reported: "unsure if the battery acid has caused any internal circuit damage".User didn't put aid on as noticed something was leaking.No harm to user was reported.(b)(6) 2023: disposable batteries were used.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer has not received the device yet.Investigation is still in progress; a final report will be submitted upon completion.16-may-2023: the device has not been returned for investigation.Therefore, no device investigation possible.Technical investigation concluded: a device history record review has been completed.No deviation or changes were found during the manufacturing of the device.The clinical investigation concluded: clinical evaluation for the device family evaluates the risk of leakage from batteries.Battery leakage can in some cases be prevented if the hearing aids are dried out after use by opening the battery door.Further, batteries that are expired are more likely to leak.The user guide includes recommendations on both hearing aid drying and only to use batteries with a remaining shelf life of one year or more.The user guide contains information only to use quality batteries as well as rinsing with lukewarm water if exposed to battery leakage.There are no new clinical aspects (e.G., unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk register conclusion: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register.This case is considered as a single incident and will be included in regular trending.No actions have been initiated based on this individual event.Manufacturer's investigation is final.This is a final report.

Brand Name
BELTONE
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key16766918
Report Number3005650109-2023-00052
Device Sequence Number6398167
Product Code OSM
UDI-Device Identifier05708296208043
UDI-Public05708296208043
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRLY2ITC-DW-MP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale